MAUDE Adverse Event Report: Cordis Us Corp MYNXGRIP; Device, Hemostasis, Vascular

Cordis Us Corp MYNXGRIP; Device, Hemostasis, Vascular
Catalog Number MX5021
Medical Device Problem Codes Failure to Fire (2610); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the white internal stylet of a 5f mynx grip vascular closure device (vcd) was not exposed on deployment.There was no reported patient injury.The device was not returned because the account threw it away.The procedure used a retrograde approach.The deployer was mynx certified.The sheath french size was 5f.Femoral artery suitability was verified on angiography or venography, including the vascular sheath introducer insertion angle of 30¿45 degrees.The vessel was arterial, and the vessel diameter was verified to be greater than or equal to 5 mm.The user shuttled down completely, however there was significant resistance when shuttling down.The advancer tube was not engaged or visible.The device is not being returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNXGRIP
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis Us Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50755473
Report Number3004939290-2026-01278
Device Sequence Number18451968
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)280507(10)18582225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot Number18582225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F sheath
Patient SexUnknown